| Model Number |
10014916 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products:lumen picc line, 3ml zr flush syringe; syringe; syringe tube td (b)(6) 2018.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
Event or Problem Description
The customer reported that the tubing separated at the filter when infusing tpn.The set up included medication line attached to tpn line attached to patient¿s single lumen picc line.It was reported that the user noted blood back flow on picc line.The user stated that all clamps were unclamped and there were no occlusion alarms noted on the device.The charge nurse was called to patient bedside and upon further examination found the medication line broke/separated at the filter.There was no report of patient harm.There was no report of patient harm.The event occurred in the nicu.
Event or Problem Description
The customer reported that the tubing separated at the filter when infusing tpn.The set up included medication line attached to tpn line attached to patient¿s single lumen picc line.It was reported that the user noted blood back flow on picc line.The user stated that all clamps were unclamped and there were no occlusion alarms noted on the device.The charge nurse was called to patient bedside and upon further examination found the medication line broke/separated at the filter.There was no report of patient harm.The event occurred in the nicu.
Additional Manufacturer Narrative
Lot number is unknown, disregard expiration date and manufacturing date from initial report.Patient was an infant.Although information for a.2, and a.4 were requested, the information was not provided by the customer.The customer report that the tubing separated at the filter was confirmed.Visual inspection showed a separation at the engagement between the filter outlet and the microbore tubing components.Microscopic inspection identified insufficient solvent application at he filter engagement, as well as the tubing depth was not fully inserted within the filter component.Functional testing showed no anomalies.The identified root cause was due to a manufacturing assembly issue of insufficient solvent at the tubing engagement.